Fernique type inequalities and moduli of continuity for l2-valued Ornstein-Uhlenbeck Processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 4, pp. 479-517.
@article{AIHPB_1992__28_4_479_0,
     author = {Cs\'aki, Endre and Cs\"org\"o, Mikl\'os and Shao, Qi-Man},
     title = {Fernique type inequalities and moduli of continuity for l2-valued {Ornstein-Uhlenbeck} {Processes}},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {479--517},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {4},
     year = {1992},
     zbl = {0762.60028},
     mrnumber = {1193082},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1992__28_4_479_0/}
}
TY  - JOUR
AU  - Csáki, Endre
AU  - Csörgö, Miklós
AU  - Shao, Qi-Man
TI  - Fernique type inequalities and moduli of continuity for l2-valued Ornstein-Uhlenbeck Processes
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1992
DA  - 1992///
SP  - 479
EP  - 517
VL  - 28
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1992__28_4_479_0/
UR  - https://zbmath.org/?q=an%3A0762.60028
UR  - https://www.ams.org/mathscinet-getitem?mr=1193082
LA  - en
ID  - AIHPB_1992__28_4_479_0
ER  - 
%0 Journal Article
%A Csáki, Endre
%A Csörgö, Miklós
%A Shao, Qi-Man
%T Fernique type inequalities and moduli of continuity for l2-valued Ornstein-Uhlenbeck Processes
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1992
%P 479-517
%V 28
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1992__28_4_479_0
Csáki, Endre; Csörgö, Miklós; Shao, Qi-Man. Fernique type inequalities and moduli of continuity for l2-valued Ornstein-Uhlenbeck Processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 4, pp. 479-517. http://www.numdam.org/item/AIHPB_1992__28_4_479_0/

R.J. Adler, An Introduction to Continuity, Extrema, and Related Topics for general Gaussian Processes, IMS Lecture Notes, Monograph Series, Vol. 12, 1990. | MR | Zbl

E. Csáki and M. Csörgö, Femique type inequalities for not necessarily Gaussian processes, C.R. Math. Rep. Acad. Sci. Canada, Vol. 12, 1990, pp. 149-154. | MR | Zbl

E. Csáki and M. Csörgö, Inequalities for increments of stochastic processes and moduli of continuity, Ann. Probab., Vol. 20, 1992, pp. 1031-1052. | MR | Zbl

E. Csáki, M. Csörgö, Z.Y. Lin and P. Révész, On infinite series of independent Ornstein-Uhlenbeck processes, Stoch. Proc. Appl., Vol. 39, 1991, pp.25-44. | MR | Zbl

E. Csáki, M. Csörgö and Q.M. Shao, Moduli of continuity for lp-valued Gaussian processes. In: Tech. Rep. Ser. Lab. Res. Stat. Probab., No. 160, 1991, Carleton University-University of Ottawa.

M. Csörgö and Z.Y. Lin, On moduli of continuity for Gaussian and l2-norm squared processes generated by Ornstein-Uhlenbeck processes, Can. J. Math., Vol. 42, 1990, pp. 141-158. | MR | Zbl

D.A. Dawson, Stochastic evolution equation, Math. Bios., Vol. 15, 1972, pp. 287-316. | MR | Zbl

X. Fernique, La régularité des fonctions aléatoires d'Ornstein-Uhlenbeck à valeurs dans l2; le cas diagonal, C.R. Acad. Sci. Paris, Vol. 309, 1989, pp. 59-62. | MR | Zbl

X. Fernique, Sur la régularité de certaines fonctions aléatoires d'Ornstein-Uhlenbeck, Ann. Inst. Henri Poincaré, Probabilités et Statistiques, Vol. 26, 1990, pp. 399-417. | Numdam | MR | Zbl

I. Iscoe, M. Marcus, D. Mcdonald, M. Talagrand and J. Zinn, Continuity of l2-valued Ornstein-Uhlenbeck processes. Ann. Probab., Vol. 18, 1990, pp. 68-91. | MR | Zbl

I. Iscoe and D. Mcdonald, Continuity of l2-valued Ornstein-Uhlenbeck processes, Tech. Rep. Ser. Lab. Res. Stat. Probab., No. 58, 1986, Carleton University-University of Ottawa, Ottawa.

I. Iscoe and D. Mcdonald, Large deviations for l2-valued Ornstein-Uhlenbeck processes, Ann. Probab., Vol. 17, 1989, pp. 58-73. | MR | Zbl

N.C. Jain and M.B. Marcus, Continuity of subgaussian processes, In: Probability on Banach Spaces, (ed. J. Kuelbs), Advances in Probability and Related Topics (series ed. P. Ney), Vol. 4, 1978, pp.81-196. | MR

N. Kalinauskaité, Unilatéral estimate for the supremum distribution of certain process, Lithuanian Math. J., Vol. 26, 1986, pp. 315-317. | MR | Zbl

B. Schmuland, Dirichlet Forms and Infinite Dimensional Ornstein-Uhlenbeck Processes, Ph. D. Dissertation, Carleton University, Ottawa, 1987.

B. Schmuland, Some regularity results on infinite dimensional diffusions via Dirichlet forms, Stoch. Anal. and Appl., Vol. 6, 1988 a, pp. 327-348. | MR | Zbl

B. Schmuland, Regularity of l2-valued Ornstein-Uhlenbeck processes, C.R. Math. Rep. Acad. Sci. Canad., Vol. 10, 1988 b, pp. 119-124. | MR | Zbl

B. Schmuland, Moduli of continuity for some Hilbert space valued Ornstein-Uhlenbeck process. C.R. Math. Rep. Acad. Sci. Canad., Vol. 10, 1988 c, pp. 197-202. | MR | Zbl

B. Schmuland, Sample path properties of lp-valued Ornstein-Uhlenbeck processes, Canad. Math. Bull., Vol. 33, 1990, pp. 358-366. | MR | Zbl

M. Talagrand, Regularity of Gaussian processes, Acta Math., Vol. 159, 1987, pp. 99-149. | MR | Zbl